Precalibre pairs of measure algebras

Džamonja, Mirna and Plebanek, Grzegorz (2004) Precalibre pairs of measure algebras. Topology and its Applications, 144 (1-3). pp. 67-94. ISSN 1879-3207

[thumbnail of precalibre.pdf]
PDF (precalibre.pdf)
Download (396kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 24 Oct 2022 02:38
DOI: 10.1016/j.topol.2004.04.002


Downloads per month over past year

Actions (login required)

View Item View Item